# SDR UIEA2020081401747

- Difficulty date: August 10, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,023 hours, 18,083 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4862
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L AFT FUEL PUMP EICAS MSG IN CRUISE PRIOR TO ETOPS ENTRY. CIRCUIT BREAKER ALSO POPPED. AIR TURN BACK TO HNL( REMOVED AND REPLACED L/H AFT BOOST PUMP IAW AMM 28-22-03 OPS CHECKS GOOD  )
